# SDR USAA990324

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH BY 15 INCH CORROSION ON FLOOR SUPPORT AT STATION 160 TO 200 FORWARD OF RIGHT OUTBOARD SEAT TRACK.  CORROSION LEVEL 1, CORROSION TASK NR C46-53303.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-11-1 PAGE 53.  (M)
